Correction to the paper “Growth fluctuations in a class of deposition models”
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 2, p. 255-258
@article{AIHPB_2004__40_2_255_0,
     author = {Bal\'azs, M\'arton},
     title = {Correction to the paper ``Growth fluctuations in a class of deposition models''},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {2},
     year = {2004},
     pages = {255-258},
     doi = {10.1016/j.anihpb.2003.10.002},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_2_255_0}
}
Balázs, Márton. Correction to the paper “Growth fluctuations in a class of deposition models”. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 2, pp. 255-258. doi : 10.1016/j.anihpb.2003.10.002. http://www.numdam.org/item/AIHPB_2004__40_2_255_0/

[1] S.C. Port, C.J. Stone, Infinite particle systems, Trans. Amer. Math. Soc. 178 (1973) 307-340. | MR 326868 | Zbl 0283.60057